# SDR 97ZZZX4290

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4614N
- Make and model: Cessna 550
- Aircraft serial: 5500659
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 1455077645
- Condition: Mismanufactured
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CABLE INSPECTION, THE AILERON CABALE WHICH RUNS THROUGH THE FUSELAGE WAS FOUND TO HAVE BROKEN STRANDS.  UPON RECEIPT OF THE NEW CABLE, FOUND THE TERMINAL END WAS INCORRECT (CLEVIS TYPE INSTEAD OF 'EYE' TYPE).  THE MANUFACTURER WAS CONTACTED AND STATED 4 OTHER CABLES WERE FOUND IMPROPERLY MANUFACTURED.
